Ladies !! HRT

Just started on a very low dose 10micrograms which I took for first time last week and everyday since but I am having strange beats on left hand side when check pulse it is normal ! Has anyone else had palpatations whilst taking ? From tomorrow I'm only meant to take twice a week so hoping it will stop .

I will have a chat with pharmacist when I pick up my Apixaban tomorrow.

2 Replies

oldestnewest
  • So I have a question...do you have a Kardia monitor to do a little ECG to see what these extra beats actually are? It is not unusual at all to have some palpitations during perimenopause. The goal of HRT is to keep hormone levels in a more steady state. It's not unusual for women in menopause or perimenopause to have their first diagnosis of AFib at that time. I I am glad you are on an anticoagulant as taking HRT raises your risk of blood clots. One other thing....sometimes women taking HRT are also taking bisphosphonates (like Boniva) for osteopenia, and these have the known side effect of causing AFib, so I would make sure you are not taking that class of drugs! Hope that helped a bit. Be well.

  • I had a diagnosis of AF 4 years ago but only have episodes every 6/8 weeks and they last seconds but I don't normally feel it in the left side under rib cage . Dr says that the amount I am having for the year is equivalent to one oral tablet !

    I take bisoplol 1.25 daily and Apixaban .

    Thanks for your reply

You may also like...